# SDR AWXA200200821

- Difficulty date: August 3, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737421
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/16" CRACK WAS FOUND ON EXTERNAL FUSELAGE SKIN EXTENDING FROM FASTENER HOLE AT BS 303, STR 17 R/H, WL 210. MAINTENANCE CUTOUT DAMAGED SKIN AND BONDED DOUBLER AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED 3 EACH REPAIR DOUBLERS, A STRAP, A FILLER, AND TAPERED FILLER, AND INSTALLED REPAIR PARTS IAW AWA E.R. 15-5300-02236-ES2.
